MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis q ceiling unit.Information was provided that a patient fell off the table and suffered a minor injury to the head.The patient was kept at the facility for observation and was reported to be doing well.No other issues have been reported.Siemens has requested additional information about this event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported incident was completed by our experts.It was confirmed that the patient suffered a small swelling (2 cm) as a result of the fall.No long-term health consequences were reported.The detailed log-file investigation showed no indication for a system malfunction for the time of the event.In general, tabletops are not designed to prevent patient fall due to required flexibilities for the users.Appropriate material is provided with the system for patient fixation as described in the instructions for use.Additional accessories, e.G.For the treatment of heavy patients and depending on the application of other supporting material, are offered.However, fixation by means of a belt/body straps is essential.The entire process of patient immobilization is the responsibility of the operator.This includes the tabletop, the mattress, the fixation accessories, the alignment of the material and the patient on the table, and the proper execution of the fixation by the operator, including appropriate attention to the patient, e.G., depending on the patient's responsiveness.The concerned artis q ceiling system did not cause or contribute to the patient's fall.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18885964
Report Number3004977335-2024-00030
Device Sequence Number3088973
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public04056869009988
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale